Repositorio de producción científica de la Universidad de Sevilla

L-functions of symmetric powers of the generalized Airy family of exponential sums

 

Advanced Search
 
Opened Access L-functions of symmetric powers of the generalized Airy family of exponential sums
Cites

Show item statistics
Icon
Export to
Author: Haessig, C. Douglas
Rojas León, Antonio
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2011-12
Published in: International Journal of Number Theory, 7 (8), 2019-2064.
Document type: Article
Abstract: This paper looks at the L-function of the kth symmetric power of the -sheaf Aif over the affine line associated to the generalized Airy family of exponential sums. Using ℓ-adic techniques, we compute the degree of this rational function as well as the local factors at infinity. Using p-adic techniques, we study the q-adic Newton polygon of the L-function.
Cite: Haessig, C.D. y Rojas León, A. (2011). L-functions of symmetric powers of the generalized Airy family of exponential sums. International Journal of Number Theory, 7 (8), 2019-2064.
Size: 428.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/42008

DOI: http://dx.doi.org/10.1142/S1793042111005040

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)